MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GROUNDING, UNIVERS, SPLIT, 15'CORD

Medline Industries, LP MEDLINE; GROUNDING, UNIVERS, SPLIT, 15'CORD
Catalog Number PAD9165L
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the adhesive on the pad is too sticky to the protective plastic, yet it does not adhere well to the patient.".
 
Additional Manufacturer Narrative
The customer reported that the adhesive on the pad is too sticky to the protective plastic and does not adhere well to the patient; investigation also noted that the connector was getting stuck to the pad adhesive.The sample was delivered on (b)(6)2023, but it was lost in transit and cannot be located by medline.In this case, the issue cannot be confirmed, and the cause code was updated to "unconfirmed defect - sample required to determine cause." the division will continue to monitor the issue for trending, and if a sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GROUNDING, UNIVERS, SPLIT, 15'CORD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50774570
Report Number1417592-2026-40715
Device Sequence Number21438261
Product Code GEI
UDI-Device Identifier20193489082545
UDI-Public20193489082545
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K212093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAD9165L
Device Lot Number27122110002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown